Vol. 1, No. 2, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the tangent space of the deformation functor of curves with automorphisms

Aristides Kontogeorgis

Vol. 1 (2007), No. 2, 119–161
Abstract

We provide a method to compute the dimension of the tangent space to the global infinitesimal deformation functor of a curve together with a subgroup of the group of automorphisms. The computational techniques we developed are applied to several examples including Fermat curves, p-cyclic covers of the affine line and to Lehr–Matignon curves.

Keywords
automorphisms, curves, deformations
Mathematical Subject Classification 2000
Primary: 14H37
Secondary: 14D15, 14B10
Milestones
Received: 30 January 2007
Revised: 11 June 2007
Accepted: 23 July 2007
Published: 1 May 2007
Authors
Aristides Kontogeorgis
Department of Mathematics
University of the Aegean
Karlovassi Samos
83200
http://eloris.samos.aegean.gr